Skip to Main content Skip to Navigation
Journal articles

Bifurcation indicator for geometrically nonlinear elasticity using the Method of Fundamental Solutions

Abstract : In the present work, we propose a numerical analysis of instability and bifurcations for geometrically nonlinear elasticity problems. These latter are solved by using the Asymptotic Numerical Method (ANM) associated with the Method of Fundamental Solutions (MFS). To compute bifurcation points and to determine the critical loads, we propose three techniques. The first one is based on a geometrical indicator obtained by analyzing the Taylor series. The second one exploits the properties of the Padé approximants, and the last technique uses an analytical bifurcation indicator. Numerical examples are studied to show the efficiency and the reliability of the proposed algorithms
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03240889
Contributor : Hamid Zahrouni Connect in order to contact the contributor
Submitted on : Friday, May 28, 2021 - 12:43:11 PM
Last modification on : Friday, November 26, 2021 - 6:06:16 PM

Links full text

Identifiers

Citation

Omar Askour, Abdeljalil Tri, Bouazza Braikat, Hamid Zahrouni, Michel Potier-Ferry. Bifurcation indicator for geometrically nonlinear elasticity using the Method of Fundamental Solutions. Comptes Rendus Mécanique, Elsevier, 2019, 347 (2), pp.91-100. ⟨10.1016/j.crme.2019.01.002⟩. ⟨hal-03240889⟩

Share

Metrics

Record views

17